# SDR DALA2017030801862

- Difficulty date: March 3, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- Aircraft time: 43,207 hours, 28,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 870-889 CORROSION WAS FOUND ON EXISTING CUSP WEB REPAIR DOUBLER AND WAS FOUND TO BE OUT OF LIMITS IAW 51-00-00 .015" MATERIAL REMOVED. REMOVED AND INSTALLED NEW DOUBLER IAW SRM 51-41-02 AND 53-00-55 2R-4 FIG 215.
